Sinutab Non Drowsy 15 Tablets

Sinutab Non Drowsy 15 Tablets
Description
The combination of active ingredients in Sinutab tablets Paracetamol & Pseudoephedrine helps to relieve the symptoms of colds and flu, and other conditions where there is nasal or sinus congestion associated with pain or fever, eg sinusitis, hay fever.
Ingredients
Active ingredients: Pseudoephedrine Hydrochloride (30mg) and Paracetamol (500mg).
Other ingredients: Pregelatinised Maize Starch, Crospovidone, Povidone K30, Stearic Acid, Microcrystalline Cellulose, Sodium Starch Glycollate, Magnesium Stearate
Usage and Instructions
For adults and children over 12 years of age:
Two tablets should be taken every four to six hours as necessary, up to a maximum of eight tablets in 24 hours.
For children aged 6 to 12 years:
One tablet should be taken every four to six hours as necessary, up to a maximum of four tablets in 24 hours.
Children under the age of 6:
Do not give.
Warnings
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.
As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Drinking alcohol with Sinutab is best avoided because the combination of alcohol and paracetamol could increase the risk of side effects on your liver
Consult your doctor or pharmacist before taking Sinutab if:
You have a heart disease or high blood pressure (hypertension).
You have an overactive thyroid gland (hyperthyroidism).
You have a tumour of the adrenal gland (phaeochromocytoma).
You have diabetes.
You have raised pressure in the eyeball, eg glaucoma.
You have kidney or liver problems.
You have difficulty passing urine, for example men with an enlarged prostate gland.
You have blood circulation problems such as Raynaud's disease.
You are pregnant or breastfeeding. See below.
Side Effects
The following are some of the side effects that may be associated with pseudoephedrine and paracetamol:
- Feeling sick or vomiting.
- Headache.
- Increased heart rate.
- Increased blood pressure.
- Dry mouth.
- Anxiety.
- Difficulty passing urine.
- Skin rash.
- Restlessness.
- Difficulty sleeping.
- Hallucinations (rare).